# SDR ASAA2015031710993

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 2,211 hours, 741 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 2 WILL RECEIVE BUT WILL NOT TRANSMIT.  HF NR 1 WORKS NORMAL.  ACFT GROUNDED.  CONFIRMED HF2 HAS NO SIDE TONE.  REPLACED NR 2 HF COUPLER REF MM 23-11-61. OPS CK NO HELP STILL NO SIDETONE.  SUSPECTS RELAY R9245 OR THE WIRE BETWEEN THE RELAY AND HF2 TRANSCEIVER REF WDM 23-11-11 SHEET 4. ON DEFERRAL.
